... was on it for 3 months and have been off the medication for 3 weeks now. I sometimes feel anxious and wonder if it is still a withdrawal that I just need to let itself work out. I do feel better being off them but want to know how long it takes to get your body back to normal no shakes, anxiety etc
This can be a normal response to your stopping the Sertraline. I was also weaned off over a 3 week period. I still had minor anxiety but it quickly went away. I transitioned over to Prozac. It was very smooth. No other withdrawals. I hope that you are feeling better soon. If it continues to be bothersome, contact your doctor. They'll get your situation straight. Take care and good luck.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2014 • 1 answer
Sertraline - I was put on 100 mg daily 2 months ago--it has helped my fears and anxiety but i'd like
Posted 26 Oct 2015 • 2 answers
Posted 19 Nov 2015 • 2 answers
Posted 29 Mar 2016 • 1 answer
Posted 11 days ago • 2 answers